On Nonlinear Matrix Equations from the First Standard Form

Changli Liu Sichuan University Jungong Xue Fudan University Ren-Cang Li The University of Texas at Arlington

Numerical Analysis and Scientific Computing Numerical Linear Algebra mathscidoc:2309.26002

Annals of Mathematical Sciences and Applications, 7, (2), 169-191, 2022.6
No abstract uploaded!
First standard form, SF1, nonnegative matrix, M-matrix, minimal nonnegative solution, doubling algorithm
[ Download ] [ 2023-09-25 01:13:21 uploaded by rcli ] [ 1382 downloads ] [ 0 comments ]
@inproceedings{changli2022on,
  title={On Nonlinear Matrix Equations from the First Standard Form},
  author={Changli Liu, Jungong Xue, and Ren-Cang Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20230925011321487423760},
  booktitle={Annals of Mathematical Sciences and Applications},
  volume={7},
  number={2},
  pages={169-191},
  year={2022},
}
Changli Liu, Jungong Xue, and Ren-Cang Li. On Nonlinear Matrix Equations from the First Standard Form. 2022. Vol. 7. In Annals of Mathematical Sciences and Applications. pp.169-191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20230925011321487423760.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved